Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have white line eyeball edge, from it red irritation to conjunctiva. Had eye damage from hyperthyroid. Allergy?

I have a white line on the inner edge of the brown part of my eyeball. From that there is a deep red irritation to the white part of my eye heading toward the tear duct. Now it is happening to rhe other eye. The first eye is clearing up after 2 days. Can this be allergy related. I do have a history of eye damage from hyper thyroid. There is no pain, no discharge
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response

It appears that you are suffering from angular conjunctivitis in both eyes. You are advised to use some steroid eye drops about 3 times day and some steroid ointment at night. Besides you should take care of hygiene of the eyes by repeated washing with clean water and avoiding dust/smoke.

After the condition subsides, you should use some lubricating eye drops for about 1 month which will have a soothing effect on your eyes.

Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor